| Model Number |
DCB00 |
| Medical Device Problem Code |
Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a4, a5, a6: information unknown/not provided.Section d6a: if implanted, give date: not applicable, as there is no indication that the lens was implanted.Section d6b: if explanted; give date: not applicable, there is no indication the lens has been explanted.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt to obtain additional information was conducted, however, there is no additional information available.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a preloaded monofocal intraocular lens (iol) was expanded prematurely while being ejected from the cartridge, which obstructed its passage through the 2.4mm corneal incision.The report indicated that the device came into contact with the patient.As a result, a replacement lens was necessary to complete the procedure.Through follow up, it was learned how the device was prepared.The lens preparation involved the use of balanced salt solution (bss) at room temperature, which was filled through the hydration port and stored in the cartridge for 15 seconds to one minute before being handed to the surgeon.The nurse initially advanced the lens into the cartridge, and no unusual resistance was noted during this process.The customer observed that this issue is rare and suggested it may be related to the manner in which the leading haptic tucks into the folded optic.No additional surgical maneuvers, unplanned interventions, or medications were required.There was no patient injury.The patient outcome was reported as very good.No further information was provided.